| Model Number |
133S-MX-16-T |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported right side "deflation of a tissue expander".The device was explanted and replaced.
Event or Problem Description
Healthcare professional reported, right side "deflation of a tissue expander".The device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, two punctured opening assessed, as to surgical damage like.And an opening sharp assessed, as unidentified (tear) opening (shell thickness was within specification).Additional observations: crease fold observed, in the device.